# SDR MASA2009050600151

- Difficulty date: May 6, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 28,572 hours, 24,503 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200002114
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 20,673 hours, 16,848 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7291 MDT - ORD - CAPT REPORTED SMOKE IN CABIN DURING TAXI IN AFTER BLEED TRANSFER TO APU.  MX REMOVED AND REPLACED ACM.
